when I was in a hot, humid climate recently (New Orleans), I noticed, at night, that the whole back of my lower legs were covered with a huge red area which felt warm but didn't itch or hurt. I bought some cortizone10 cream and it disappeared within a few day. After a month of so, the shin flaked off when rubbed. What caused this outbreak?
Hi, welcome to the forum, your symptoms are suggestive of irritant dermatitis. It seems secondary to the garments you wear and sweating will worsen the condition.
Firstly, you need to get investigated for possibility of allergen (due to clothes, dye or other allergen where you work).
- White petrolatum or Zinc oxide cream can be used which acts as protective barrier.
- Use of powders such as cornstarch or talcum powder is also helpful.
- Low potency topical glucocorticoids and oral anti histaminic against prescription can be helpful.
The affected skin flakes off over a time this can be secondary to steroid treatment. I suggest you to consult dermatologist to rule out psoriasis. Take care and regards.
im 24 yrs old.. i dont drink nor smoke.. what else? i dont know.. can u help me.. i cant stand already.. i've been to 4 doctors and its getting worse... couple weeks ago, i've got rash on my body near the wounds. the rash came up after i put some dettol around my wounds... so i meet the 1st doctor and she gave me loratadine 10mg. the effect only stand like 4 hours and its start to itch again..next morning my lips swollen and become very dry.. i met the 2nd doctor and told him bout it, then he gave me piriton 4mg.. WORST! my lips become sOoOo itchhhhhyy.. it swell than the first one.. then i have dry patches below my eyes.. :( but my rash reduce. so i went for the 3rd doctor... she gave me steroid to help on my swollen lips.. Uhuh.. im getting worse... my lips become so itchy.. everytime i apply medicated lip balm, my lips cracked and it smell.. yuck... i stop the med and went for the 4th doctor for allergy injection. she refuse me instead gave me levocetirizine dihydrochloride 5mg.. but i didnt eat it.. i asked her if my problem wont stop what she can do.. she told me that nothing else.. maybe other med.. what was that????! i believe theres a cure! i havent take any med now... my rash stop.. i have no swollen lips anymore.. but my lips chapped and very dry and had this unwanted smell.. im so embarrassed and uncomfortable... i cant eat well.. i cant speak well for 2 weeks! so last night i went ot drugstore and buy organic aid vitamin e to moist my lips.. now i can smile but still having this very dark lips :( that ewwy smell.. can u help me.. please...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.